Beyond perturbation 1: De Rham spaces

Author: 

Kremnitzer, K
Borisov, D

Publication Date: 

1 November 2017

Journal: 

Journal of Geometry and Physics

Last Updated: 

2020-02-07T14:09:58.68+00:00

Volume: 

124

DOI: 

10.1016/j.geomphys.2017.11.001

page: 

208-224

abstract: 

It is shown that if one uses the notion of ∞-nilpotent elements due to Moerdijk and Reyes, instead of the usual definition of nilpotents to define reduced C ∞ -schemes, the resulting de Rham spaces are given as quotients by actions of germs of diagonals, instead of the formal neighbourhoods of the diagonals.

Symplectic id: 

673384

Submitted to ORA: 

Submitted

Publication Type: 

Journal Article